Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Penis has become small and soft due to masturbation. Will this affect my married life?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9825 Questions

default
Posted on Sun, 8 Dec 2013 in Men's Health
Question: Hello Doctor, i am a 29 years old boy and soon getting married. I am still virgin but due to a lot of masturbation my penis seems to become too small and soft. I am afraid if it could affect my married life. please help me out. Is there any medicine that i can start taking and how much time it will take the things to be normal?
doctor
Answered by Dr. P. T. Patil 25 minutes later
Brief Answer: Softness of penis in flaccid state insignificant. Detailed Answer: Hello Thanks for your query.Based on the facts that you have posted it appears that you have doubt in our mind that your penis is soft and small which you think to be due to excessive masturbation and worried about sexual life in future.The length and softness of penis in flaccid state has no significance at all ,It is the hardness of the penis on erection that is important from the point of view of sexual satisfaction of both the partners involved in sex. Masturbation is normal at the age of adolescence and it is the safest way of getting pleasure of sexual enjoyment in absence of a female partner. First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety. Following measure will help you to boost up your confidence and getting good erection.and have enjoyable sexual life. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. There is no medicine that can increase the length and girth of penis. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Erectile dysfunction

doctor1 MD

i am undergoing treatment for TB for 3 months now, during my medication i started to have erectile problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

I am 55 years old, male. I am facing problem of Erectile Dysfunction after , I suffered from Chicken guneia about 3 months back . The erection is not complete and looses stffines immediately. Can I know the possible causes and treatment and a suitable doctor to consult in Mumbai?

doctor1 MD

Hi .. i am 33 years old suffering from Erectile Dysfunction from last 2 years and low testosterone level . I am under the hormonal treatment and took 3 injections of testosterone undecanote . I had checked my testosterone on 16 Nov it was 370 in the morning .. i had spoken with my doctor he said it will take 2-3 weeks more and you will get the Erectile Potency back but it still more than 3 weeks ... but no erection.

Kindly Please Advice what next to do ?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?